Stochastic vehicle routing with random travel times

Astrid S. Kenyon, David P. Morton

Research output: Contribution to journalArticlepeer-review

186 Scopus citations

Abstract

We consider stochastic vehicle routing problems on a network with random travel and service times. A fleet of one or more vehicles is available to be routed through the network to service each node. Two versions of the model are developed based on alternative objective functions. We provide bounds on optimal objective function values and conditions under which reductions to simpler models can be made. Our solution method embeds a branch-and-cut scheme within a Monte Carlo sampling-based procedure.

Original languageEnglish (US)
Pages (from-to)69-82
Number of pages14
JournalTransportation Science
Volume37
Issue number1
DOIs
StatePublished - Feb 2003

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Transportation

Fingerprint Dive into the research topics of 'Stochastic vehicle routing with random travel times'. Together they form a unique fingerprint.

Cite this